Notes on a question raised by E. Calabi
Bull. Korean Math. Soc. 2016 Vol. 53, No. 1, 83-90
https://doi.org/10.4134/BKMS.2016.53.1.83
Printed January 31, 2016
Yunhee Euh and Kouei Sekigawa
National Institute for Mathematical Sciences, Niigata University
Abstract : We show that any orthogonal almost complex structure on a warped product Riemannian manifold of an oriented closed surface with nonnegative Gaussian curvature and a round 4-sphere is never integrable. This provides a partial answer to a question raised by E. Calabi.
Keywords : orthogonal complex structure, warped product, curvature identity
MSC numbers : 53C15, 53C21, 53C55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd